# SDR A6WA202010217346

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,891 hours, 36,699 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Bonding Jumper
- Part number: MS250832BB3
- Condition: Out Of Position
- Location: Picalo Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REVIVED ANTI ICE DUCT WARNING MESSAGE ON DEPARTURE RAN QRH MESSAGE CLEARED.  ANTI-ICE WAS SELECTED OFF.  MESSAGE CLEARED WHEN 14TH STAGE VALVES WERE CLOSED.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PICALO TUBE BONDING JUMPER BEHIND ACCESS PANNEL 630MZ LOOSE AND MAKING CONTACT WITH THERMAL SWITCH TERMINAL STUD.  REPOSITIONED AND SECURED PICALO TUBE BONDING JUMPER BEHIND ACCESS PANNEL 630MZ, REF AWAC SUP 18-136 DATED 4/26/2018 AND CRJ200 AMM 30-11-41-400-801.
